IEICE Transactions on Communications
Online ISSN : 1745-1345
Print ISSN : 0916-8516
Regular Section
Mode-Matching Analysis of a Coaxially-Driven Finite Monopole Based on a Variable Bound Approach
Young Seung LEESeung Keun PARK
Author information

2013 Volume E96.B Issue 4 Pages 994-1000


The problem of a finite monopole antenna driven by a coaxial cable is revisited. On the basis of a variable bound approach, the radiated field around a monopole antenna can be represented in terms of the discrete modal summation. This theoretical model allows us to avoid the difficulties experienced when dealing with integral equations having different wavenumber spectra and ensures a solution in a convergent series form so that it is numerically efficient. The behaviors of the input admittance and the current distribution to characterize the monopole antenna are shown for different coaxial-antenna geometries and also compared with other existing results.

Content from these authors
© 2013 The Institute of Electronics, Information and Communication Engineers
Previous article Next article